Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 18-22
DOI: 10.12691/tjant-5-1-4
Open AccessArticle

Fractional Integral Inequalities via s-Convex Functions

Çetin Yildiz1, , M. Emіn Özdemіr2 and Havva Kavurmaci Önalan3

1Atatürk University, K.K. Education Faculty, Department of Mathematics, 25240, Campus, Erzurum, Turkey

2Uludağ University, Education Faculty, Department of Mathematics, 16059, Bursa, Turkey

3Van Yüzüncü Yil University, Faculty of Education, Department of Mathematics Education, Van, Turkey

Pub. Date: January 05, 2017

Cite this paper:
Çetin Yildiz, M. Emіn Özdemіr and Havva Kavurmaci Önalan. Fractional Integral Inequalities via s-Convex Functions. Turkish Journal of Analysis and Number Theory. 2017; 5(1):18-22. doi: 10.12691/tjant-5-1-4

Abstract

In this paper, we establish several inequalities for s-convex mappings that are connected with the Riemann-Liouville fractional integrals. Our results have some relationships with certain integral inequalities in the literature.

Keywords:
Hadamard's Inequality Riemann-Liouville Fractional Integration Hölder Inequality s-convexity

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  S.S. Dragomir and R.P. Agarwal. Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett., 11(5)(1998), 91-95.
 
[2]  H. Hudzik and L. Maligranda. Some remarks on s-convex functions, Aequationes Math., 48 (1994), 100-111.
 
[3]  W. Orlicz. A note on modular spaces-I, Bull. Acad. Polon. Sci. Math. Astronom. Phys., 9 (1961), 157-162.
 
[4]  W. Matuszewska and W. Orlicz. A note on the theory of s-normed spaces of φ-integrable functions, Studia Math., 21 (1981), 107-115.
 
[5]  J. Musielak. Orlicz spaces and modular spaces, Lecture Notes in Mathematics, Vol. 1034, Springer-Verlag, New York / Berlin, 1983.
 
[6]  S.S. Dragomir and S. Fitzpatrick. The Hadamard.s inequality for s-convex functions in the second sense, Demonstratio Math., 32 (4) (1999), 687-696.
 
[7]  U.S. Kırmacı, M.K. Bakula, M.E. Özdemir and J. Pečarić. Hadamard-type inequalities for s-convex functions, Appl. Math. Comput., 193 (2007), 26-35.
 
[8]  S.S. Dragomir, C.E.M. Pearce. Selected topics on Hermite-Hadamard inequalities and applications, RGMIA monographs, Victoria University, 2000. [Online: http://www.staff.vu.edu.au/RGMIA/monographs/hermite-hadamard.html].
 
[9]  S.G. Samko, A.A Kilbas and O.I. Marichev. Fractional Integrals and Derivatives Theory and Application, Gordan and Breach Science, New York, 1993.
 
[10]  M.Z. Sarikaya, E. Set, H. Yaldız and N. Başak. Hermite-Hadamards inequalities for fractional integrals and related fractional inequalities, Math. Comput. Model., 57 (9-10) (2013), 2403-2407.
 
[11]  M.Z. Sarikaya and H. Ogunmez. On new inequalities via Riemann-Liouville fractional integration, Abst. Appl. Anal., 2012.
 
[12]  E. Set, M.Z. Sarikaya, M.E. Özdemir and H. Yıldırım. The Hadamards inequality for some convex functions via fractional integrals and related results, Jour. of Appl. Math., Statis. Infor., 10 (2) (2014), 69-83.
 
[13]  S. Belarbi and Z. Dahmani. On some new fractional integral inequalities, J. Ineq. Pure and Appl. Math., 10(3) (2009), Art. 86.
 
[14]  Z. Dahmani. New inequalities in fractional integrals, International Journal of Nonlinear Science, 9(4) (2010), 493-497.
 
[15]  Z. Dahmani, On Minkowski and Hermite-Hadamard integral inequalities via fractional integration, Ann. Funct. Anal. 1(1) (2010), 51-58.
 
[16]  Z. Dahmani, L. Tabharit, S. Taf. Some fractional integral inequalities, Nonl. Sci. Lett. A., 1(2) (2010), 155-160.
 
[17]  Z. Dahmani, L. Tabharit, S. Taf. New generalizations of Grüss inequality using Riemann-Liouville fractional integrals, Bull. Math. Anal. Appl., 2(3) (2010), 93-99.
 
[18]  M.E. Özdemir, S.S. Dragomir and Ç. Yıldız. The Hadamard’s inequality for convex function via fractional integrals, Acta Math. Sci., 2013, 33B (5), 1293-1299.